MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PLANAR PASSIVE BALL 1.5MM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC PLANAR PASSIVE BALL 1.5MM; INSTRUMENT, STEREOTAXIC
Model Number 960-559
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the 960-559 found a damaged tool.As reported, the tip of the probe is visibly bent.However, with markers attached and fully seated, the probe returned good geometry and divot error readings.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system while outside of procedure.It was reported that a ball planar probe was bent.There was no patient present when the issue occurred.

Brand Name
PLANAR PASSIVE BALL 1.5MM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8710611
Report Number1723170-2019-03570
Device Sequence Number2600694
Product Code HAW
UDI-Device Identifier00673978090153
UDI-Public00673978090153
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K972398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number960-559
Device Catalogue Number960-559
Device Lot Number130827
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2017
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1